01-22-2006, 08:37 AM #1
I need a few opionions of tren sides and what to do
I've run a good half dozen cycles in the past. This is my first tren experience.
I am in week 6 of my test e cycle and started week 2 of tren a. When I started the tren a about 8 days ago at 50mg ed, I upped my test e from 400mg ew to 750me every week split up into 2 shots in the week.
Last week, I have had trouble staying asleep which is normal with tren and I also get winded easy. That's fine. The past 4 days I have not worked out except for Friday. I felt somewhat weak when I did work out. Almost like when you work out when you are sick and cannot feel very strong. This weekend I have felt sick. My head feels stuffed up, I have no motivation, my appetite sucks. Pretty much feel like crap.
I am thinking about pulling the tren a out of my cycle. I don't want to do this prematurely though. I am not sure if this is the tren doing this, upping the test or maybe I am just sick.
Can someone give me some input on this? Thanks.
01-22-2006, 08:42 AM #2
"valium" is your new friend
01-22-2006, 07:09 PM #3
01-22-2006, 07:10 PM #4AR Hall of Fame
Originally Posted by Cfh_Y_guy
- Join Date
- Dec 2002
01-22-2006, 07:19 PM #5
I usually feel sick after I start tren ace for about 6 or 7 days. I'd wait a few days, keep eating right but don't push yourself. If it doesn't improve within say 10-14 days you may consider removing it. Remember that tren is harsh, for me it's one of the most intensive when it comes to negative sides, it's up to you to see if the gains justify the means.
I'm also not convinced that it's been long enough for the increase in test to really have an effect, so I'm inclined to think it's the tren. Time will tell.
best of luck to you
01-22-2006, 07:26 PM #6
Sounds like it is the tren . Everyone reacts a little different from it. Personally, my appetite really increases when I am on it. Not being able to sleep is a common side. Tren flu, is common although I have never experienced it. Some people also get the tren cough which I have been lucky enough to avoid also. It can be a pretty harsh drug, hence why so many people here are opposed to newbies using it. Way out the possitives and negatives. Maybe give it another week and see if the the sides subside and it will give you a better idea of whether or not you want to continue with it.
01-22-2006, 07:29 PM #7
it happened to me as well. just take it easy. and it should go away. have you noticed yourself crying while watching gay movies? I just got done watching hitch and i couldn't stop sobbing? that bitch is hot in that movie. I would definately stick my tongue in her butt.
sorry to hijack.
01-22-2006, 07:42 PM #8
Thanks for all the input. I'll tough it out for now. I am hoping that this will pass in time. I really don't want to quit prematurely. Maybe my body just need s to level out.
Yeah crane, I gotta agree, that girl is hot.
01-22-2006, 07:47 PM #9
01-22-2006, 07:48 PM #10
just watch for the tempers. it makes me alittle edgy. had to reduce it alittle. ohh, and try not to let your sensitive side show too much
01-22-2006, 08:12 PM #11
01-22-2006, 08:32 PM #12Junior Member
- Join Date
- Jan 2004
Yes, I agree that it could be "tren flu". I felt as if I had a sinus infection for several days when I did tren-a last year. And you are correct your attitude can change but it is controlable. I will also agree it could from lack of sleep. I know I had trouble sleeping with tren-a. Between not sleeping and when you do sleep, the sweating, it did suck, but the results were amazing if you ask me......
01-22-2006, 08:56 PM #13
I think it's caused by an androgen-induced severe immune system suppression. This would explain how some people get sick and some dont too. Wash your hands more often and up vitamin C intake considerably to help counter this.
01-23-2006, 04:13 PM #14
I did up the vitamin c, hoping that will help. I think that it may be tren flu. Will this pass in time? I never did get the night sweats.
What is weird about the sleeping is that I do fall asleep, but can't stay asleep. I would have thought that I would have had trouble falling asleep on tren or that the night sweats would cause me to wake up, but I didn't get the night sweats yet.
I have to skip another workout tonight, so that is 3 nights in a row that I missed. I just feel like crap and don't have enough energy to workout.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)